# SDR 0500075523

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 58,922 hours, 24,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON FLOORBEAM AT BS 365 RBL 1 TO RBL 62.  REPAIRED PER EA 55-202245.
